Ranitidine making symptoms worse?!

(5 Posts)
Fairy1303 Wed 11-Sep-13 13:43:48

Just read my OP back - obvs meant Infacol, not sure what indicolite is! iPhone fail

minipie Wed 11-Sep-13 13:40:56

Always worth a check! may not be the issue at all but worth someone having a look. especially if you had problems BFing after the tie was cut.

Fairy1303 Wed 11-Sep-13 13:37:00

Thanks minipie, funnily enough he did have TT but it was cut at 2 weeks. I wonder of it has grown back?

minipie Wed 11-Sep-13 13:29:38

ok bit of a tangent but have you had him checked for tongue tie? bottle/breast fighting and waking up 5 mins into a nap sound a lot like my dd. we thought she had reflux, put on ranitidine (didn't help) but it later turned out she had tongue tie and it was really wind from the TT waking her rather than reflux.

Fairy1303 Wed 11-Sep-13 13:23:32

DS is 11 weeks. He is ff although symptoms used to happen when bf too. He fights the bottle, is unsettled and unhappy after feeds. We have tried indicolite, gaviscon, not worked. We have been on ranitidine now for over a week. He seems to be getting worse. He sleeps better at night now but is crying, bottle fighting and upset for large periods of the day now. When napping he will drift off and then wake up 5 mins later crying again. Could ranitidine make things worse? Or does he need higher dose? I just want him to be out of pain! He does vomit but not overly excessively and is gaining weight.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now